Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces
1. Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces

John Michael Rassias; Elumalai Sathya; Mohan Arunkumar

Volume 3, Issue 1 , Winter 2021, , Pages 13-31

http://dx.doi.org/10.30495/maca.2021.680135

Abstract
  In this paper, we obtain and establish the generalized Ulam-Hyers stability of an additive-quadratic-quartic functional equation in fuzzy Banach spaces.  Read More
Stability of quartic functional equation in paranormed spaces
2. Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , Winter 2021, , Pages 48-58

http://dx.doi.org/10.30495/maca.2021.1924046.1001

Abstract
  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More
Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces
3. Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces

John Michael Rassias; Mohan Arunkumar; Elumalai Sathya

Volume 1, Issue 1 , Winter 2019, , Pages 1-43

http://dx.doi.org/10.30495/maca.2019.679849

Abstract
  In this paper, we introduce and examine the generalized Ulam-Hyers stability of fixed Euler-Lagrange  k-Cubic-Quartic functional Equationf(x+ky) + f(kx+y) + f(x-ky) + f(y-kx) = ...  Read More